CSN Login
Members Online: 11

You are here

Hiccups--peg tube problem?

coachL
Posts: 15
Joined: Jun 2009

My husband just finished 4 rounds of chemo and 35 rad treatments. He continues to have a terrible time with hiccups and stomach "surprise" throw up. He is on TPN and only takes a tiny amount of water by mouth. He doesn't feel nauseous.... his stomach just seems irritated randomly and then he tosses the little that is in the stomach. I plan to talk to the dr's about this on Tuesday. He really doesn't need nausea medss--does not "feel" nauseous.

Has anyone ever had a stomach that just did not like having a peg tube in it? My husband NEVER had stomach issues of any kind prior to the tube.

Thanks!

coachL

ljoy's picture
ljoy
Posts: 94
Joined: Dec 2007

I had tonsil cancer four years ago. I understood my hiccups were from the Chemo. They gave me a drug to stop themm. Unfortunately I don't remember the drug name. I did not have any problem with the PEG but did have some problems from the radiation to my esophagus. It was very irratated and caused a lot of indigestion. I was on Protonix for about six months. As you indicated the best bet is your doctor.

Hope this helps.

jane ellis
Posts: 3
Joined: Jul 2009

Hey CoachL, my mom is experiencing the stomach "surprise" throw up too! She is also TPN, we are planning to talk to the doctor too, but did you get any helpful hints? My mom was recently in the hospital and they checked to see that the tube was working and they said it was so, I'm not sure what this new stomach problem is. Any help would be appreicated.

Thanks,
Jane

Subscribe to Comments for "Hiccups--peg tube problem?"